# SDR DALA2018060403785

- Difficulty date: January 24, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 81,619 hours, 37,227 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargp Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLES AND CRACKS WERE FOUND DURING SHOP ACCOMPLISHMENT OF EM 5230-01163 (AD 2017-22-07) TO FWD CARGO DOOR, P/N D52371000012 S/N UH-1153, REPAIRED PER ER/A 567106-14AD SECTION I.
